Infinite Matrices in Algebraic K-Theory and Topology
Commentarii mathematici Helvetici, Tome 47 (1972), pp. 474-501
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1972__47_139528,
author = {J.B. Wagoner and F.T. Farrell},
title = {Infinite {Matrices} in {Algebraic} {K-Theory} and {Topology}},
journal = {Commentarii mathematici Helvetici},
pages = {474--501},
year = {1972},
volume = {47},
zbl = {0249.57008},
url = {http://geodesic.mathdoc.fr/item/CMH_1972__47_139528/}
}
J.B. Wagoner; F.T. Farrell. Infinite Matrices in Algebraic K-Theory and Topology. Commentarii mathematici Helvetici, Tome 47 (1972), pp. 474-501. http://geodesic.mathdoc.fr/item/CMH_1972__47_139528/